Projective geometric codes

Bagchi, Bhaskar ; Inamdar, S. P. (2002) Projective geometric codes Journal of Combinatorial Theory, Series A, 99 (1). pp. 128-142. ISSN 0097-3165

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00973...

Related URL: http://dx.doi.org/10.1006/jcta.2002.3265

Abstract

In this article, we determine the words of minimum weight in the code of the incidence system of s- versus t-flats in a finite projective space. Our proof depends on a few combinatorial results on the geometry of flats which may be of independent interest. We also give bounds for the minimum weight of the dual of this code and show that they are attained in many cases. The lower bound is a consequence of a general result on the dual code of an incidence system.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:986
Deposited On:25 Sep 2010 06:33
Last Modified:25 Sep 2010 06:33

Repository Staff Only: item control page